# SDR DJFA2005116

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N384CW
- Make and model: Cessna 650
- Aircraft serial: 6500144
- Aircraft time: 8,412 hours, 6,290 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838415
- Part serial: LB0302B
- Condition: Smoke
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING A TEST FLIGHT FOR A STABILIZER REPLACEMENT, CREW REPORTED A GREY BLUISH SMOKE BEGAN FILLING CABIN & COCKPIT.  RETURNED TO KTUL.  REPLACED FORWARD AIR CYCLE MACHNE AND FORWARD AND AFT WATER SEPARATOR SOCKS.  FORWARD AND AFT ACM OIL WAS SERVICED.  AN OPERATONAL CHECK OF AIR CONDITIONING SYSTEM WAS PERFORMED.  THE OPERATIONAL CHECKS WERE GOOD & NO LEAKS WERE NOTED FOLLOWING A 30 MINUTE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  CREW REPORTED THAT SMOKE WAS FILLING THE CABIN & COCKPIT.  SMOKE HAD DISSIPATED AFTER AIRCRAFT RETURNED TO KTUL.  CREW PERFORMED A GROUND RUN OF AIRPLANE & THERE WERE NO FURTHER INDICATIONS OF SMOKE.
